# SDR REXA2021030500080

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 15233
- Aircraft time: 28,376 hours, 19,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341806
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR CORROSION DAMAGE ON FLOOR BEEM POST AT FS280 AND RBL 11.16
AIRCRAFT WAS PREPARED AND INSPECTED IAW EA CRJ953-11244 FOR FERRY FLIGHT INTENDED FOR PERMANENT REPAIR.
